# SDR UIEA2020102902334

- Difficulty date: October 28, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,583 hours, 12,056 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: CA115M101
- Part serial: VBRBE865
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LEFT VIB INDICATOR ERRATIC INDICATIONS FROM .5-5.0 NO ACTUAL VIB FELT.  ALL OTHER INDICATIONS NORMAL.  TRANSFERRED TO MDDR 136877, IAW DDG 77-31-01 CAT "C", DUE 08NOV20.  INSTALLED ALTERNATE/EXTERNAL NR 1 ACCELEROMETER, IAW AMM 77-31-01 (LT ENGINE).  PERFORMED OPERATIONS CHECK, IAW AMM 77-31-00.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 136877.  PLACARD REMOVED, MCC NOTIFIED.
